# SDR SWAA961074

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65446519
- Condition: Failed
- Location: Nr 5 Le Slat
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RETURNED TO PHX DUE TO NR 5 L/E SLAT NOT FULLY RETRACTING.  INSPECTED, REPLACED NR 5  SLAT ACTUATOR AND OP CHECKED PER BOEING M/M.
